Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
Identification of Difference Equations by Observations of Solutions with Perturbations from a Linear Manifold. / Lomov, A. A.
в: Siberian Advances in Mathematics, Том 34, № 3, 09.2024, стр. 237-248.Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
}
TY - JOUR
T1 - Identification of Difference Equations by Observations of Solutions with Perturbations from a Linear Manifold
AU - Lomov, A. A.
N1 - The study was carried out within the framework of the state contract of the Sobolev Institute of Mathematics (project no. FWNF-2022-0008).
PY - 2024/9
Y1 - 2024/9
N2 - We study the Prony identification problem for coefficients of an autonomous difference equation by observations of noisy solutions with unknown additive perturbations from an arbitrary linear manifold. We establish a “projectivity” property of the variational objective function. For two main types of equations, we obtain criteria and sufficient conditions for identifiability.
AB - We study the Prony identification problem for coefficients of an autonomous difference equation by observations of noisy solutions with unknown additive perturbations from an arbitrary linear manifold. We establish a “projectivity” property of the variational objective function. For two main types of equations, we obtain criteria and sufficient conditions for identifiability.
KW - difference equations
KW - identifiability conditions
KW - identification of coefficients
KW - perturbations from a linear manifold
KW - variational Prony problem
UR - https://www.scopus.com/record/display.uri?eid=2-s2.0-85204288435&origin=inward&txGid=09df6f31284adc2d284ad6ab719fd45e
UR - https://elibrary.ru/item.asp?id=69201093
UR - https://www.mendeley.com/catalogue/7d35b93d-3fbf-3dd0-bcbf-08e1e6e43ce6/
U2 - 10.1134/S1055134424030064
DO - 10.1134/S1055134424030064
M3 - Article
VL - 34
SP - 237
EP - 248
JO - Siberian Advances in Mathematics
JF - Siberian Advances in Mathematics
SN - 1055-1344
IS - 3
ER -
ID: 60813764